# SDR FDKA200803141

- Difficulty date: March 31, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 9,741 hours, 9,753 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6028 HSV-MCO (1757 PHX LCL).  FUEL ODOR IN CABIN ON APU START.  MX REMOVED AND REPLACED FUEL FILTER.
